# SDR MWEA97629

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 CRACKS ON LONGERON 4L AT STA 160 AROUND FASTENERS AND FRAME ATTACH POINT.  MTC REMOVED AND REPLACED LONGERON IAW SRM 53-02 FIG 18.
